Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What is the semi-solid clear colour blood clot that I got after my periods ?

I had just finished going to the restroom when i wiped myself and noticed a semi-solid blood clot like thing on the toilet paper. It was different than the normal stuff that comes during a menstrual cycle . It had some white stuff on it and it was about the size of my pinky fingernail . I am 20 years old and just recently became sexually active. I just got period a week ago and it was a week early because i missed one birth control pill. I m not sure if it could be a miscarriage or not...
Asked On : Mon, 23 May 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcare magic
it could be a miscarriage, though rare. what you should do is get a blood serum beta hcg pregnancy test done. it remains positive for sometime after any miscarriage. about the clot you passed it may just be some blood with mucus or endometrial tissue,uterine tissue. however,u must get a blood test done to know for sure.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor